# SDR SWIA200923292

- Difficulty date: December 20, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 16,943 hours, 13,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4525,  NR 3 CEILING FLOOD EMERGENCY LIGHT INOP. RELAMPED.
